What causes persistent upper abdominal bloating and nausea?
I have loss of appetite, food no longer taste good, along with severe nausea, sometimes with vomiting. My upper stomach feels like I could throw up at any time. This has been going on for about two months now. What could be the problem? YYYY@YYYY
If there is upper intestinal edema, then usually the bloating of the abdomen is common. Kindly get an upper endoscopy done to rule out any condition. Get one ultrasound done to know if there is any other pathology of the abdomen.
Use gastric tablets like ranitidine, pantoprazole or omeprazole before food for 15 days and see if your problems subside. If you still have pain I prefer you to go to a surgeon for a general examination.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Archana
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]